# SDR RAIA00411026

- Difficulty date: November 25, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 13,142 hours, 12,629 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Loose
- Location: Anti Ice Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - WING ANTI ICE FAULT/MULTIPLE POWER RELATED FAILURE MSGS.  MAINTENANCE SECURED CLAMP AT ANTI ICE VALVE AND RESET POWER.
